# SDR REXA2019032000303

- Difficulty date: March 20, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION STR 25R BTW FS=333.00 / FS=364.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00026 TASK 900-53-140-300 APPENDIX A  ]. SUMMARY: IN NRC 00096 , STRINGER 25R STA. FS=333 TO FS=364 WAS REPLACED PER SRM 53-21-03-101-002 BECAUSE IT DOES NOT ALLOW DAMAGES IN THIS AREA PER SRM 53-21-03-101-002-A04.
